I am 22 years old, and for over a year now have been experiencing vibrations in my upper back and right cheek. Back before it started i would feel something like a shock travel up my spine and into the back of my head. That went away and I was left with this reoccurring vibration sensation in my back and face. I do have a history of Seizures, but this is nothing like any seizure I've ever experienced. I was taken off a medicine called Depakote back in march, right before i got pregnant with my now 3 month old baby. I was just wondering if maybe this could be some type of other neurological disease, or if it might possibly be nerve damage from the many seizures i had as a little girl? Or even a side effect of taking Depakote/Valproic Acid for so many years? I mean when they started me out, I was on like 250 mg of 5 pills a day, they kept me on such high dosage for close to 7 years, and then lowered me down to 3 pills a day. Until gradually I outgrew my seizures. If anyone has anyone has some answers, I'm up for learning what this vibration could possibly be?